| Model Number |
380652-57 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure, the customer encountered an error 32056 on the universal surgical manipulator 4 (usm4).The technical service engineer (tse) had the customer emergency power off the patient side cart but the error remained.The tse advised the customer to disable the usm4, the customer stated that they would confirm with the surgeon that the case could be completed with three universal surgical manipulator (usm)s.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse went on-site and replaced the universal surgical manipulator (usm) 4.The system was verified and ready for use.Intuitive surgical, inc.(isi) has received the instrument; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.